okay so I have been off accutane after being on it for a week and getting sick several times. I finally went back to the derm (a good one ). Decided to go back on Accutane but a lower dosage 20mg just to make sure thats not what is causing the headaches. I'm a little nervous I really don't want to get sick again. I still gotta go through the whole ipleadge so it's going to be at least 30 days. The doc gave me Tazaroc and told me for now to mix it with moisturizer and do it every other night. Hopefully will get rid of acne scars and dark spots, I've heard good things! Maybe I can try and get some pix up here.
Okay so my doc asked me to take a one week break bc of the nausea/headaches and I started again on Wed. the 26th. And guess what? I woke up with yet another headache! Not like the previous one that made me throw up. A few hours later I became nauseated AGAIN almost to the point where if I wanted to throw up I could but I was able to hold back. Now I was just on my old derms website (the derm group AMAZING practice by the way) and they said those were common symptoms the headaches and with continued use they would go away, but I'm not to sure about the nausea and vomitting. I think I may go back to them but I have a doctors app next wweek with my current derm and to figure out what the hell to do now! Honestly I'm extremly dissapointed and am losing all hope. I also herad of this thing PSYDOTUMOR CERBRIAL, it can be cause by accutane when your body acts like you have a tumor but in reality there is none. Vomitting, headaches and nausea are all symptoms (exactly what i have and that freaks me out a lil) SO i'm going to talk to my derm about that to. wish me luck!
My doctor advised me to stop the accutane for a full week and start again to see if its the accutane is causeing the headaches, nausea and vomiting. Today I feel great besides my face drying up and I haven't even been on the meds for a full week, that will probably start to go away until i start again. I really hope the accutane isn't making me sick but i have a feeling thats what it is. I can't bear to think that i have to take all those useless gels & topicals again. I know its probaably impossible but I feel like 1 or 2 of my cystic acne has gone down. Who knows.
This is my 2nd time taking accutane. I used accutane in 2005 but i really don't remember the dosage but i was on it for 6months. I experienced no problems except for the dry mouth and lips. Since then after i had my son in 2009 my face began to breakout once again. So before I was able to go back on accutane i had to try several other things before the insurence company would approve. I started on Sunday October 16th at 7:00pm 40mg (claravis is the generic), I woke up with a slight headache ( i do suffer from migranes occansionally) so i thought I may just have a normal headache. As the day went on i became extremely nausated. I called the doctor they said if I felt the same way again to call and stop the meds. So Tues and Wed I was fine I thought okay it was probably just a off day. Well this morning at 3am (thursday oct 20) I woke up with a horrible migrane and I had to throw up 3 times! I also could not fall back asleep until about 5am. My headache finally went away around 7. My doctor told me to stop the accutane for a week and then start it up again thrusday the 27th. She said to take the meds with a meal and a full 8oz of water around lunchtime. Accutane is- my last resort, I was so happy to no that i would be clear agaoin in 6months and now my hopes are low. First of all I am nervous to take the meds again I REALLY can't think of getting sick like I was this morning ( plus i really can't miss work) 2nd accutane is really the only think that ever worked for me. I guess after having my son my body changed and doesn't take the meds like it did before. I'll keep posting to let everyone no how this all unfolds.